Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

can you get pregnant when on pill?

people say you can if on medication or have an upset stomach? how can you tall if you are cause some people still have periods dont they??
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Yes you can get pregnant while on pill though if you are taking it accordingly, the chance is least likely as the relability of pills is about 99%. However it is true that there are things that lessen the effect of the pills such as having diarrhoea and/or vomiting, taking certain antiepilepsy drugs, including Epanutin (phenytoin) and Tegretol (carbamazepine) , taking antibiotics – notably those used for fungus infections and tuberculosis (TB), but also commonly prescribed antibiotics like tetracyclines and Amoxil and some herbal medicines. You can tell you are pregnant by doing test. You need to be aware of the difference of menstrual bleeding with the other bleeding which can happen during pregnancy.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor